Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

10.5 months baby with positive occult blood test, lactose intolerant. Reason for blood in stools ?

My baby is 10.5 months and this is the third time that his occult blood test has come positive .. He is also lactose intolerant but he has been on a lactose free diet since a very long time ! He is gaining weight and growing well ..what can be the reason of blood in his stools? The blood is orangy red and mixed with mucus
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
at this age the most common causes of occult blood in stool are milk protein allergy,erosions of the esophageal, gastric, and duodenal mucosa,Intussusception,gastritis due to H Pylori infection
Anal fissures due to constipation, or any bleeding diathesis
so consult your doctor for all these possible causes
a thorough evaluation is needed foe it
hope this information will be helpful to you
take care
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor